# SDR MASA200500538

- Difficulty date: July 11, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 15,144 hours, 12,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6266 PHX - HAD A MAIN PAX DOOR THAT WAS HARD TO OPEN FROM THE INSIDE.  MX COULDN'T FIND ANY FAULTS WITH THE DOOR ASSEMBLY.
